# SDR SWAA2025071790027

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 26,531 hours, 13,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AIRFRAMEDOOR ASSIST HANDLES NEED SECURED.   SECURED L2 DOOR ASSIST HANDLES IAW AMM 25-21-25-420-801
